# SDR VNAA20250716010

- Difficulty date: June 5, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SEAT RAILS, LBL9 (2 EAS) AND LBL27 (1 EA) BTW FS 847.00TO FS 977.00 AT CABIN PAX.  LH SEAT RAILS, LBL9 (2 EAS) AND LBL27 (1 EA) BTW FS 847.00TO FS 977.00 AT CABIN PAX WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49
